# SDR IPXA2024042293464

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 68,183 hours, 22,827 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 48, APU FUEL FEED TUBE DENT STA 1629, LEFT SIDE. (TUBE PN: 346T0003-11) (REPLACE) OK TO WORK
